RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2018, Volume 59, Number 4, Pages 858–862 (Mi smj3014)  

Convolution integral operators

V. B. Korotkov

Sobolev Institute of Mathematics, Novosibirsk, Russia

Abstract: We establish some algebraic, metric, and spectral properties of convolution integral operators in $L_2(\mathbb R^N)$.

Keywords: operator commuting with shifts, convolution integral operator, Carleman convolution integral operator, Akhiezer convolution integral operator, Fourier transform.

DOI: https://doi.org/10.17377/smzh.2018.59.409

Full text: PDF file (265 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2018, 59:4, 677–680

Bibliographic databases:

UDC: 519.49
Received: 24.10.2017

Citation: V. B. Korotkov, “Convolution integral operators”, Sibirsk. Mat. Zh., 59:4 (2018), 858–862; Siberian Math. J., 59:4 (2018), 677–680

Citation in format AMSBIB
\Bibitem{Kor18}
\by V.~B.~Korotkov
\paper Convolution integral operators
\jour Sibirsk. Mat. Zh.
\yr 2018
\vol 59
\issue 4
\pages 858--862
\mathnet{http://mi.mathnet.ru/smj3014}
\crossref{https://doi.org/10.17377/smzh.2018.59.409}
\elib{https://elibrary.ru/item.asp?id=35725889}
\transl
\jour Siberian Math. J.
\yr 2018
\vol 59
\issue 4
\pages 677--680
\crossref{https://doi.org/10.1134/S0037446618040092}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000443717700009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85053007485}


Linking options:
  • http://mi.mathnet.ru/eng/smj3014
  • http://mi.mathnet.ru/eng/smj/v59/i4/p858

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:151
    Full text:30
    References:17
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020